# SDR ASAA2014070208708

- Difficulty date: July 2, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394325
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 FLOORBEAM HAS A SPOT OF CORROSION ON UPPER CAP AT LBL 10.  ACFT GROUNDED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS AND REPAIRED IAW EA 400, 53EA 13112.
